Skip to main content
placeholder image

Random set limit theorems

Journal Article


Abstract


Publication Date


  • 1979

Citation


  • Cressie, N. (1979). Random set limit theorems. Advances in Applied Probability, 11(2), 281-282. doi:10.1017/s0001867800032183

Web Of Science Accession Number


Start Page


  • 281

End Page


  • 282

Volume


  • 11

Issue


  • 2

Abstract


Publication Date


  • 1979

Citation


  • Cressie, N. (1979). Random set limit theorems. Advances in Applied Probability, 11(2), 281-282. doi:10.1017/s0001867800032183

Web Of Science Accession Number


Start Page


  • 281

End Page


  • 282

Volume


  • 11

Issue


  • 2